Pacific Journal of Mathematics

Semimodularity in the completion of a poset.

Barbara Jeffcott and William T. Spears

Article information

Source
Pacific J. Math., Volume 58, Number 2 (1975), 467-474.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102905679

Mathematical Reviews number (MathSciNet)
MR0379310

Zentralblatt MATH identifier
0315.06002

Subjects
Primary: 06A30

Citation

Jeffcott, Barbara; Spears, William T. Semimodularity in the completion of a poset. Pacific J. Math. 58 (1975), no. 2, 467--474. https://projecteuclid.org/euclid.pjm/1102905679


Export citation

References

  • [1] G. Birkhoff, Lattice Theory, (Amer. Math. Soc. Colloqu. Publ., 3rd ed. 1967).
  • [2] P. D. Finch, On orthomodular posets, J. Austral. Math. Socf, 11 (1970), 57-62.
  • [3] L. Haskins and S. Gudder, Heights on posets and graphs, Discrete Mathematics, 2 (1972), 357-382.
  • [4] M.Donald MacLaren,Atomic orthocomplemented lattices,Pacific J. Math.,14 (1964), 597-612.
  • [5] H. MacNeille, Partially order sets, Trans. Amer. Math. Soc, 42 (1937), 416-460.